# SDR VNAA2013100400001

- Difficulty date: October 4, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 23,253 hours, 23,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED CABIN EMERGENCY FLOOR LIGHTING INTERMITTENT AFT OF ROW 8 AND DID NOT LIGHT ON TEST.  MX INSPECTED WIRING AND CONNECTIONS OF EMERGENCY FLOOR LIGHTING AFT OF EMERGENCY EXIT AND PERFORMED CHECKS IAW AMM. NO FAULTS FOUND. ACFT RELEASED FOR SERVICE.
